Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Head injury followed by swelling extending to eyes and cheek. CT scan clear. Is this normal?

i had an accident last friday, had an injury on head followed by swelling . CT-Scan report is normal. In a day or two swelling started to come down on eyes and cheeks. Visited a neurologist who suggested some pills taking to which my swelling was gone. Now today again swelling of head is coming down to eyes. Please suggest if it is normal. The medicine was SERAX FORTE. Dr. suggested it for 3 days which are getting over today. Should i continue with same pills.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

USUALLY HEAD INJURY IS ALWAYS ASSOCIATED WITH BLEEDING WHICH CAUSES SWELLING EXTENDING TO EYES AND CHEEK, AS IT CONTAINS LOTS OF LOOSE SPACES, IT IS EASY FOR THE BLOOD TO GET ACCUMULATED IN THESE SPACES.
SECONDLY YOU CAN CONTINUE TAKING SERRATIOPEPTIDASE TABLET, IT WILL BE BETTER IF YOU START CHYMOTRYPSIN INSTEAD OF SERRATIO.
THESE SWELLINGS WILL BE SIGNIFICANT ONLY IF IT CAUSES RESIDUAL NEUROLOGICAL DEFICIT BY COMPRESSING THE NEURONAL TISSUES.
IN THE CT SCAN REPORT IT DOESNOT SAY ANYTHING LIKE THIS SO NO NEED TO WORRY.
COLD COMPRESSION AROUND THE SWELLING WOULD BE GREAT, IT HELPS A LOT

THANK YOU
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor